Header

UZH-Logo

Maintenance Infos

Uniqueness and characterization of the maximizers of integral functionals with constraints


Draghici, C; Hajaiej, H (2009). Uniqueness and characterization of the maximizers of integral functionals with constraints. Advanced Nonlinear Studies, 9(1):215-226.

Abstract

In this paper we maximize a class of functionals under certain constraints. We find necessary and suffcient conditions for these maximizers to exist and be unique.
Moreover, we characterize them and discuss the optimality of our results by constructing counterexamples when one of the hypotheses does not hold.

Abstract

In this paper we maximize a class of functionals under certain constraints. We find necessary and suffcient conditions for these maximizers to exist and be unique.
Moreover, we characterize them and discuss the optimality of our results by constructing counterexamples when one of the hypotheses does not hold.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:04 Nov 2009 13:40
Last Modified:06 Dec 2017 20:36
Publisher:Advanced Nonlinear Studies
ISSN:1536-1365
Official URL:http://www.advancednonlinearstudies.com/Support/Abstracts/ANLS_V9N1_pg215-226_abs.pdf
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2189502
http://www.advancednonlinearstudies.com/Support/Abstracts/ANLS_V9N1abs.html

Download

Full text not available from this repository.